Optimization by parameters in the iterative methods for solving non-linear equations

Authors

DOI:

https://doi.org/10.5564/pmas.v61i02.1756

Keywords:

Iterative methods, Optimal values of parameters, Iterations with memory

Abstract

In this paper, we used the necessary optimality condition for parameters in a two-point iterations for solving nonlinear equations. Optimal values of these parameters fully coincide with those obtained in [6] and allow us to increase the convergence order of these iterative methods. Numerical experiments and the comparison of existing robust methods are included to confirm the theoretical results and high computational efficiency. In particular, we considered a variety of real life problems from different disciplines, e.g., Kepler’s equation of motion, Planck’s radiation law problem, in order to check the applicability and effectiveness of our proposed methods.

Downloads

Download data is not yet available.
Abstract
23
PDF 23

Downloads

Published

2021-08-13

How to Cite

Zhanlav, T., & Otgondorj, K. (2021). Optimization by parameters in the iterative methods for solving non-linear equations. Proceedings of the Mongolian Academy of Sciences, 61(02), 16–22. https://doi.org/10.5564/pmas.v61i02.1756

Issue

Section

Articles